Acne during PCT

  1. Registered User
    mark's Avatar
    Join Date
    Oct 2003
    Posts
    79
    Rep Power
    171

    Acne during PCT


    General Info

    Completed 3 week cycle => M1T - 5mg/day & 2-3 squirts of 4AD/day

    PCT => Nolva 40/day for 2 weeks, 20/day for 1 week

    I'm two weeks in (just switched to 20mg/day) and my back and shoulders are a mess.

    Is this from the Nolva or the return of my natural testosterone, or both?

    I did a search on Nolva and acne and couldn't find anything specific.

    What can I expect for the balance of PCT and off/off time?

    NOTE: No significant acne prior to PCT.

    M

  2. Registered User
    my2sense's Avatar
    Join Date
    Dec 2003
    Posts
    10
    Rep Power
    136

    did you stack w/ 4ad? (im not saying that's the prob.. im just wondering)
  3. Banned
    sifu's Avatar
    Join Date
    Feb 2003
    Posts
    1,395
    Rep Power
    0

    Not very many people get acne from nolva. But I definately do, it is really weird I break out bad, and almost no one else I know does.
    •   
       

  4. Running with the Big Boys
    Matthew D's Avatar
    Join Date
    Oct 2002
    Posts
    5,019
    Rep Power
    0

    In most cases the acne is caused by a change of hormone levels.. up and down..
  5. Registered User
    db682's Avatar
    Join Date
    Jun 2003
    Location
    The Gator State
    Age
    35
    Posts
    777
    Rep Power
    525

    Ive never been one to really get much acne whatsoever while on or off cycle but I do get a couple single whiteheads every now and then and normally its while on PCT as well. and now that you mention it I only get it while on Nolva.

    Nothing a day at the beach wont clear up.

    db
  6. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Location
    PA
    Posts
    2,628
    Rep Power
    1459

    I've had acne post cycle before, although (no surprise) with clomid, but not with nolva. Not all that uncommon though, esp as Matt said above with rebounding hormone levels
  7. Registered User
    mark's Avatar
    Join Date
    Oct 2003
    Posts
    79
    Rep Power
    171

    Quote Originally Posted by my2sense
    did you stack w/ 4ad? (im not saying that's the prob.. im just wondering)
    Yes - T4
  8. Registered User
    mark's Avatar
    Join Date
    Oct 2003
    Posts
    79
    Rep Power
    171

    Quote Originally Posted by sifu
    Not very many people get acne from nolva. But I definately do, it is really weird I break out bad, and almost no one else I know does.
    Guess there is two of us now.
  9. Running with the Big Boys
    Matthew D's Avatar
    Join Date
    Oct 2002
    Posts
    5,019
    Rep Power
    0

    Last time was a good one for me.. had deca packs for the back injury and I was coming off a cycle.. I was the zit king for a little bit, chest and back looked worst than when I was a teenager..
  10. Registered User
    surferdude26's Avatar
    Join Date
    Sep 2003
    Location
    San Antonio, TX
    Posts
    161
    Rep Power
    213

    I just finished PCT two days ago with nolva and I didnt have any acne at all. WELL, today I broke out (well, ok, two zits, but thats a lot for me)... dammit, so I guess the hormone thing kicked in after I finished.
  11. Registered User
    Cuffs's Avatar
    Join Date
    Sep 2003
    Location
    Living in Sin!
    Posts
    2,193
    Rep Power
    1229

    I just finished my second week of PCT after a 2 on 2 off 2 on cycle of M1T and 4AD trans. I used Nolva for my PCT. I began getting acne on my forehead and sides of nose last week, right after my cycle. I also broke out in a slight rash that would come and go, mainly near the joints and legs below the knees. The rash would usually flare up when my heart rate was elevated during training. It's more than likely what Mat was saying about hormone levels changing. It's just odd...getting acne in my late 30's? LOL.
  12. Registered User
    size's Avatar
    Join Date
    Jan 2003
    Location
    Bermuda
    Age
    42
    Posts
    4,233
    Rep Power
    2267

    The acne is a result of the HORMONAL changes and not specifically the substance being taken. Consequently, one could think of the acne as a good thing as it can be a sign that therapy is progressing in a positive direction.

    Admittedly, clomid tends to cause more acne in some, but I think this is due to the higher dosages used. 100-300mg of clomid is common in some users, where as rarely will you see anyone go over 40mg of nolvadex. If one took nolvadex at dosages of 100mg, I would imagine that the acne would be similiar.
  13. Registered User
    Longdog's Avatar
    Join Date
    Jun 2003
    Location
    Chicago
    Posts
    1,261
    Rep Power
    767

    I always get some acne during PCT. Its mild with nolva, & bad with clomid. Acne is normal during changes in hormonal levels.
  14. Registered User
    Bryan's Avatar
    Join Date
    Apr 2003
    Location
    Ultra Blue
    Posts
    226
    Rep Power
    252

    vit b5 stops oncycle/post-cycle acne pretty good for me
  •   

      
     

Similar Forum Threads

  1. Cutting on Cycle/During PCT/Off Cycle
    By mark in forum Anabolics
    Replies: 18
    Last Post: 08-07-2006, 09:35 PM
  2. How long is clen effective during pct?
    By max silver in forum Anabolics
    Replies: 11
    Last Post: 03-24-2004, 12:21 PM
  3. Creatine during PCT?
    By savagery in forum Anabolics
    Replies: 26
    Last Post: 03-06-2004, 08:36 AM
  4. Training during PCT
    By savagery in forum Anabolics
    Replies: 8
    Last Post: 02-14-2004, 07:34 PM
  5. Dieting during PCT - OK? Bad Idea?
    By mark in forum Anabolics
    Replies: 1
    Last Post: 12-09-2003, 12:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in